Abstract and Applied Analysis

Spectral Properties and Finite Pole Assignment of Linear Neutral Systems in Banach Spaces

Xuewen Xia and Kai Liu

Full-text: Open access

Abstract

We will consider a pole assignment problem for a class of linear neutral functional differential equations in Banach spaces. We will think of the neutral system studied as that of involving no time delays and reduce the study of adjoint semigroups and spectral properties of neutral equations to those of Cauchy problems. Under the assumption that both the control and eigenspace of pole are finite dimensional, we establish the rank conditions for finite pole assignability.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 948764, 27 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620748

Digital Object Identifier
doi:10.1155/2010/948764

Mathematical Reviews number (MathSciNet)
MR2672191

Zentralblatt MATH identifier
1204.34104

Citation

Xia, Xuewen; Liu, Kai. Spectral Properties and Finite Pole Assignment of Linear Neutral Systems in Banach Spaces. Abstr. Appl. Anal. 2010 (2010), Article ID 948764, 27 pages. doi:10.1155/2010/948764. https://projecteuclid.org/euclid.aaa/1288620748


Export citation